# SDR SWAA2021080487610

- Difficulty date: June 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BS440-494 RBL 25 WL157 SUBWEB THRESHOLD IS CORRODED. / [01] EVALUATED CORROSION FROM BS 440-494 FOUND DEEPEST LOCATION AT BS 460 FOUND 0.015 REMOVED FROM ORIG 0.045 FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING DEPTH GAUGE P/N ATS400 S/N UNKNOWN; [02] VERIFIED CORROSION TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1; [03] REMOVED FCB SUB THRESHOLD WEB BS440 - BS494; RBL25; WL157 PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED FCB SUBWEB THRESHOLD BS440 - BS494; RBL25; WL157 PER SRM 51-40-050G-0 AND DWG 143A8330; [05] VERIFIED LOCATED AND DRILLED FCB SUBWEB THRESHOLD BS440 - BS494; RBL25; WL157 PER SRM 51-40-050G-0 AND DWG 143A8330; [06] OK TO INSTALL.; [07] INSPECTED; OK TO INSTALL; [08] INSTALLED FCB SUBWEB THRESHOLD BS440 - BS494; RBL25-29; WL157 PER SRM 51-40-02-0G-0 AND DWG 143A8330; [09] VERIFIED FCB SUBWEB THRESHOLD INSTALLED BS440 - BS494; RBL25-29; WL157 PER SRM 51-40-02-0G-0 AND DWG 143A8330; [10] COMPLETE
